# SDR COMA0760295

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 19,942 hours, 18,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Detector
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9451 - EN ROUTE BNA - CVG RECEIVED A DISPLAY COOL AND EXHAUST FAIL MESSAGE, FLIGHT DIVERTED TO EVV.  CLEANED THE DISPLAY AIR FLOW DETECTOR.
